# SDR SWAA2015072442210

- Difficulty date: July 17, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 20,935 hours, 12,325 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545422
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW FWD VERTICAL PRESS WEB CRACKED AT STATION 663, RBL 35.  REPAIRED WEB IAW SRM.
